Kodai Mathematical Journal

A generalization of Michael finite dimensional selection theorem

Adel A. George Michael

Full-text: Open access

Abstract

In this paper we generalize the classical finite dimensional selection theorem due to Michael [12, theorem 1.2] to the case where the target space is only a Hausdorff uniform space. This also generalizes the zero-dimensional selection theorem of Fakhoury-Gieler [7, 8]. The proof of this generalization utilizes an elegant construction due to Ageev.

Article information

Source
Kodai Math. J., Volume 34, Number 3 (2011), 464-473.

Dates
First available in Project Euclid: 10 November 2011

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1320935553

Digital Object Identifier
doi:10.2996/kmj/1320935553

Mathematical Reviews number (MathSciNet)
MR2855834

Zentralblatt MATH identifier
1233.54008

Citation

Michael, Adel A. George. A generalization of Michael finite dimensional selection theorem. Kodai Math. J. 34 (2011), no. 3, 464--473. doi:10.2996/kmj/1320935553. https://projecteuclid.org/euclid.kmj/1320935553


Export citation